MAUDE Adverse Event Report: CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 322.04.636
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report: additional information including: which of the revised devices was loose? did the patient present with any symptoms like pain, change in gait or was this identified during a routine check up pre-revision and post primary x-rays operative notes (primary and revision) patient activity level, weight and medical history did the patient follow the correct post-op protocol? did the patient experience any slips / falls or other trauma post primary surgery? were there any fixation concerns during the primary surgery? an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision (ops used in primary) of the ecima liner and biolox delta ceramic head after approximately 4 months due to loosening.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per comp (b)(4) final report: additional information including: - which of the revised devices was loose? - did the patient present with any symptoms like pain, change in gait or was this identified during a routine check up.- pre-revision and post primary x-rays.- operative notes (primary and revision).- patient activity level, weight and medical history.- did the patient follow the correct post-op protocol? - did the patient experience any slips / falls or other trauma post primary surgery? - were there any fixation concerns during the primary surgery? - an update on the patient post revision.Has been requested in order to progress with the investigation of this event, however none of this information was provided.The relevant device manufacturing records will be identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.Ops was used in the primary surgery.A review of product history records was performed which revealed that no anomalies were observed in the device history records of ops insight, ops acetabular and ops femoral guide, which may have caused or contributed to this event.The ops insight plan was made in accordance with specification.There is no indication that ops would have contributed to this event.Based on the provided information, the root cause could not be determined and thus this case is considered closed.However, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experience with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24713170
Report Number9614209-2026-00041
Device Sequence Number20274510
Product Code OQI
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.04.636
Device Catalogue NumberN/A
Device Lot Number598548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS ACETABULAR GUIDE: 1248-0500, WPL_BX_35602.; OPS ACETABULAR GUIDE: 1248-0500, WPL_BX_35602.; OPS FEMORAL GUIDE: 1250-0100, WPL_BX_35602.; OPS FEMORAL GUIDE: 1250-0100, WPL_BX_35602.; OPSINSIGHT: 1200-0000, WPL_BX_35602.; OPSINSIGHT: 1200-0000, WPL_BX_35602.; TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3610,599635.; TRINITY BIOLOX DELTA CERAMIC HEAD: 104.3610,599635.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown